# SDR 2007UALA00470

- Difficulty date: February 15, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 38,777 hours, 13,721 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 41 RT HAS 3 EACH AREAS OF CORROSION AT FRAME 29, UNDER FRAME 32 AND BETWEEN FRAMES 33 & 34.  MAJOR REPAIR ACCOMPLISHED: INSTALLED 3 EACH SPLICE REPAIRS.
